# SDR UALA2009070201904

- Difficulty date: July 2, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 75,009 hours, 8,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  UPPER DECK RIGHT DOOR INTERNAL LIGHT.   REPLACED BATTERY.  OPS CHECKS NORMAL.
